# SDR GTIA2024122338625

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 30,138 hours, 13,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT IN CABIN DURING FLIGHT DIVERTED TO MCI.  PERFORMED ELIMINATION OF ODOR / FUMES PROCEDURE IAW AMM 05-50-00-810-831-A NO ORDER OR FUMES FOUND DO TO HISTORY REF LP 3072200-2 FOR MEL A/C OK FOR SERVICE. FLIGHT 1786 ORD LAX IS DIVERTING TO MCI DUE TO AN AIR QUALITY EVENT ONBOARD THE AIRCRAFT. DX ADVISED US THAT THE CA WAS REPORTING AN AQE AFFECTING PASSENGERS AND 2 FA'S. ONE FA WAS REPORTED TO BE ON OXYGEN & SEVERAL PASSENGERS WERE COMPLAINING ABOUT A STRONG ODOR IN AFT CABIN. CA IS DESCENDING DOWN TO 10,000FT & TURNING OFF BOTH PACKS TO HELP SOURCE WHERE THE AQE IS ORIGINATING.  MCI GENERAL MANAGER INFORMED.  CA HAS ALSO INFORMED AN EMERGENCY WAS DECLARED BY ATC FOR PRIORITY HANDLING.
